The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Bivariate Nonseparable Scaling Function and Sampling Theorem on Approximation Subspace
Author(s): 
Pages: 11-14
Year: Issue:  4
Journal: JOURNAL OF GANSU SCIENCES

Keyword:  可分不可分尺度函数采样定理;
Abstract: 给出由任意二维正交尺度函数构造二维不可分尺度函数的方法.且构造出的尺度函数具有插值性.建立逼近子空间上的采样定理.算例表明算法是简单而有效的.
Related Articles
No related articles found